DECOLGEN FORTE 5x20tab/box (CP)

$130 USD

Indication

Used to relief headache, pain, fever, stuffy nose, runny nose.

Ingredient

Paracetamol 500mg, Chlorpheniramine maleate 2mg, Phenylpropanolamine HCL 25mg

Direction

Adults and children 12 years and older: orally, 1 tablet every 6 hours or as recommended by a doctor/pharmacist.

Side effects

Drowsiness, dizziness, sleepiness, constipation

Consult your doctor or pharmacist prior to starting or stopping a new medication